# SDR UHLA2013050200131

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 10,224 hours, 7,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTO LUMINESCENT STRIP BY FWD COAT CLOSET LOOSE.  RE-SECURED EMERGENCY PHOTO LUMINESCENT STRIP IAW AMM 33-50-21.
